# SDR CA000404025

- Difficulty date: March 23, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Aircraft time: 2,481 hours
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Collar
- Part number: B30012
- Condition: Damaged
- Location: Inner Surface
- Component: Propeller Contro, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DAMAGE TO INNER SURFACE OF LOW STOP COLLAR DUE TO IMPROPERLY SECURED LOCK WIRE.
